Dicks on speed
Whenever I take speed my penis appears to shrink. Is there a link? What's going on?
It isn't unusual for men to notice that their penis seems smaller when using speed or other drugs, such as ecstasy. People are surprised because these drugs are often linked with increased sex drive. This side effect is usually caused by a reduction in the flow of blood to the penis.
If you are planning on taking drugs, it's always important for you to find out about the risks and effects. Speed is a stimulant, which means it increases brain activity and the rate at which your body functions. It may create a buzz, but there are also a lot of side effects, like difficulty in getting and maintaining an erection. This has to do with the impact of the drug on the size of your blood vessels, which are basically narrowed in diameter. As a result, the blood has difficulty flowing through and this can make your penis look more like a little finger.
If this happens frequently, you might want to think about talking to NHS Direct on 0845 4647 for advice on keeping healthy. Of course the best way to keep this from happening and to avoid long term side effects is to stop using speed.
Question answered by Addaction